# SDR AUS20020197

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3432 · Glide Slope System
- Part: Connector
- Condition: Faulty
- Location: Glide Slope Syst
- Component: Glide Slope Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GLIDESLOPE RECEIVER CONNECTOR INPUT VOLTAGE PIN BENT.
